Important: Please note: Due to a national holiday in Bulgaria, orders placed after 10 AM (UK time) on March 1st will ship on March 5th. The CFN Team

Caffetin Cold 10 Tablets

Caffetin Cold 10 Tablets

Caffetin Cold 10 Tablets

COMPOSITION

Paracetamol 500 mg

Pseudoephedrine hydrochloride 30 mg

Dextromethorphan hydrobromide 15 mg

Ascorbic acid 60 mg

PHARMACEUTICAL FORM

Film-coated tablet

ACTION

Caffetin Cold is a combined medicinal product, containing several active ingredients: paracetamol, pseudoephedrine, dextromethorphan and vitamin C. Paracetamol is a pain reliever and reduces body temperature. Pseudoephedrine decreases nasal congestion, allowing nasal and respiratory passages to open up. Dextromethorphan suppresses coughs caused by minor throat and bronchial irritation. Vitamin C fortifies the immune system.

INDICATIONS

Caffetin Cold is used to relieve symptoms of common cold and flu (headache, muscle pains, sore throat, nasal congestion, fever or cough).

PACKAGING

10 tablets



Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: ALKALOID
  • Product Code: Caffetin-Cold-10-Tablets
  • Availability: In Stock
  • £4.99
  • Ex Tax: £4.99

Express delivery?

Next day delivery: UK -  £15.99 | EU - £19.99 | Rest of the world - £24.99  

Tags: Caffetin, Cold, headache, muscle, pains, sore, throat, nasal, congestion, fever, cough